# SDR SIMA200415301

- Difficulty date: May 29, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Part serial: 72810
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DCA - FLT 4606 - EMERGENCY EXIT LIGHTS INOPERATIVE AT SEAT 9A.  REMOVED AND REPLACED NR 2 EMERGENCY BATTERY AND CHARGER IAW EMB 135 AMM CH 33-50-00.  OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.  (M)
